It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board

  • stacker 2 - NO ephedra

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-10-2003, 07:24 PM   #1
    dpp1112
    Junior Member
     
    dpp1112's Avatar
     
    Join Date: Apr 2003
    Location: binghamton
    Posts: 11
    dpp1112 HB User
    Thumbs down stacker 2 - NO ephedra

    I just wanted to share with everyone who is considering taking any diet pills. I'm a 22 female and I recently tried Stacker 2 without ephedra. I took half the recommended dosage (2 pills) the first day and felt good. The second day I did the same. Within 20 minutes of the second pill, I felt terrible. My heart was pounding extremely hard and fast in my chest, and I had uncomfortable sensations in my left arm. I was in a complelte panic. I thought I was having a heart attack. I drove myself to a health center and had an EKG. Everything checked out fine but I have never been that scared in my life. Please be careful when taking these pills.

     
    Sponsors Lightbulb
       
    Old 04-11-2003, 07:07 AM   #2
    MarkTime
    Newbie
     
    MarkTime's Avatar
     
    Join Date: Apr 2003
    Posts: 9
    MarkTime HB User
    Post

    Thanks for the warning. And I know its good advice about all diet pills. And I gather people think ephedra is bad as well.

    I am taking metabolife, and it does have ephedra.
    The stuff is powerful.

    I used it successfully in the past, except it was Xetalean that time, but stopped after I got down to a real good weight. Oddly, I had one pill left in the bottle.

    A year goes by, and I realize I've gained some weight, decided to start dieting again....took that pill. Made me so sick, I thought I would die!

    I don't know if the stuff goes bad? But I bought another bottle anyway, cause the stuff works so effectively for me...

    So I must seem like an endorsement for the product..nevertheless I will warn people anyway, while it is effective for me....(for temporary weight loss, not permanent)....it is also obviously doing some kind
    of tricks on the body...the heart rate speeds up, I
    feel wired, its more difficult to sleep.

    Something to think about. For me, being fat is worse. But if I could do without it, that would be better.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Horrible Stacker 3 Incident, Need Advice kentucky13 Drug Interactions / Side Effects 2 03-02-2009 06:38 PM
    Stacker 3 w/ ephedra beanie_1122 Weight Loss 33 08-13-2005 07:53 AM
    Stacker 3 or Zantrex? SWAT911 Weight Loss 3 06-30-2003 03:07 PM
    Reccomendations, Xenadrine, Hydoxycut, Stacker 2, or other TonyTone Weight Loss 1 05-14-2003 07:55 PM
    Carb Cutter and Stacker 3, bad combo? mahly Weight Loss 1 04-22-2003 06:30 PM
    Stacker 3 mahly Weight Loss 2 04-04-2003 04:49 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:52 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!